Sub-direct sum of operators on Hilbert spaces and nonnegative Moore—Penrose inverses

Jose, Shani and Sivakumar, Koratti C.: Sub-direct sum of operators on Hilbert spaces and nonnegative Moore—Penrose inverses. Acta scientiarum mathematicarum, (81) 1-2. pp. 215-240. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_001_002_215-240.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 1-2
Page Range: pp. 215-240
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-307-8
Uncontrolled Keywords: Matematika
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/35203

Actions (login required)

View Item View Item